RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 19, Number 10  


Ordinary Differential Equations
Equations with fixed transcendental and essentially singular points
B. P. Bogoslovskii, S. I. Ostroumov
1659
A condition for solvability of quasilinear boundary value problems
Yu. L. Gaponenko
1667
Necessary conditions for second-order optimality in problems of control with a vector performance index
V. V. Gorokhovik
1672
A method for obtaining multipoint conditions for optimality of singular controls in a problem of terminal control
K. B. Mansimov, M. A. Yagubov
1681
Integrability of invariant plane fields, separation and partial hyperbolicity
G. S. Osipenko
1687
Control under conditions of uncertainty of a system with a nonsmooth right-hand side
T. F. Filippova
1693

Partial Differential Equations
A countertheorem of Giraud type for a second-order parabolic equation with nonnegative characteristic form
L. I. Kamynin, B. N. Khimchenko
1700
The radiation principle for periodic problems
L. S. Koplienko, B. A. Plamenevskii
1713
The variational method of searching for generalized solutions of differential equations in function spaces with power weight
L. D. Kudryavtsev
1723
Solutions of nonflat equations for the axisymmetric loading of circular flat membranes
V. V. Mel'nik
1741
The Dirichlet problem for second-order degenerate equations with discontinuous coefficients
A. A. Novruzov
1750
Eigenvalues of boundary value problems for certain equations which change type
V. K. Romanko
1759
Diffraction of a plane electromagnetic wave by a dielectric spheroid
V. G. Farafonov
1765
A nonselfadjoint irregular elliptic spectral partial differential boundary value problem
V. Ya. Yakubov
1777

Short Communications
Conservation laws in one-dimensional nonlinear hyperelasticity
L. G. Volkov
1786
Localization of spectral decompositions for a pseudodifferential operator
A. A. Zaitsev, A. I. Bastis
1788
Parabolic systems of linear partial differential equations with multidimensional time
Yu. V. Kirichenko
1790
Matrices of rational differential operators
A. V. Knyazev, V. I. Skalyga
1793
General calculus of pseudodifferential operators with symbols of power growth
S. Z. Levendorskii
1796
Determination of a general $G$-function of two variables, its special cases, and differential equations
O. I. Marichev, Vu Kim Tuan
1797
The evolution of the support of the solution of a boundary value problem of nonlinear heat conductivity in various regimes of localization
L. K. Martinson
1799
A mean value formula for the regular solution of a hyperbolic equation
E. I. Moiseev, V. V. Tikhomirov, E. A. Kozlov
1802
The construction of a force function from a given family of trajectories
A. I. Orlov
1804
Distribution of the eigenvalues of a Sturm–Liouville type problem with a spectral parameter in the boundary condition
V. G. Palyutkin
1807
A modification of the approximation method
Yu. M. Rappoport
1809
Some special cases of the use of the method of false perturbations
D. G. Rakhimov, Yu. B. Rusak
1813
A study of the stabilizability and stability of self-tuning algorithms in systems with delay
A. M. Rodionov
1815
A solution by the finite difference method of a nonlinear regularized equation of shallow water
V. K. Saul'ev, A. A. Chernikov
1818
The first boundary value problem in a half space for a degenerate parabolic equation
A. P. Malitskaya
1821
Orthogonally similar systems of linear differential equations
G. N. Petrovskiĭ
1823
A generalized solution of a mixed problem for a first-order semilinear hyperbolic system
M. M. Potapov
1826
Some multidimensional integral inequalities
Z. B. Tsalyuk
1828

Chronicle
Информация о работах по жестким системам дифференциальных уравнений
A. Yu. Zakharov, N. N. Kalitkin
1831
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019